# SDR ASAA0380563

- Difficulty date: August 25, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CHECK, FOUND FIRST FIVE EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE IN FIRST CLASS CABIN.  RECONNECTED LOOSE CONNECTION.  LIGHTS THEN OPERATED PROPERLY.  (M)
